# SDR IXXA0500087S

- Difficulty date: November 8, 2004
- Submitted: October 12, 2005
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 94,312 hours, 30,453 cycles
- Engine: Ge CFM562C
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Cracked
- Location: Lt Wing Flap
- Part time: 94,312 hours, 30,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND LT OB FLAP HINGE CRACKED AT STATION XC 337.000.  MAJOR REPAIR ACCOMPLISHED. REMOVED CRACKED SUPPORT FITTING IAW SRM 51-1-21. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. INSTALLED NEW SUPPORT FITTING IAW SRM 51-1-21 SRM 51-20D AND 51-3-0.
